MathSciNet Relay Station
MathSciNet bibliographic data
MR296829 53A10 (49F25)
Hildebrandt, Stefan; Kaul, Helmut Two-dimensional variational problems with obstructions, and Plateau's problem for $H$-surfaces in a Riemannian manifold. Comm. Pure Appl. Math. 25 (1972), 187–223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement